Authors: Stevanović, Dragan 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Walk counts and the spectral radius of graphs
Journal: Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles. Sciences mathématiques
Volume: 40
First page: 33
Last page: 57
Issue Date: 2015
Rank: M51
ISSN: 0561-7332
URL: http://elib.mi.sanu.ac.rs/files/journals/bltn/40/bltnn40p33-57.pdf

Show full item record

Page view(s)

23
checked on Oct 4, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.